# SDR ASAA2016051416706

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 33,536 hours, 10,049 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED BITE CHECK IAW FIM TASK 21-61-00-810-801.  NR 2 "BIT" SHOWED "RAM AIR ACT", FAULT WENT AWAY WITH "VERIFY".   RAN RT PACK 10 MINUTES AND REPEATED TEST;  NO FAULTS FOUND. MASTER CAUTION LIGHT DID NOT DISPLAY ON RECALL, RAM AIR DOOR OBSERVED TO MOVE DURING "VERIFY" TEST.
